# SDR 04FDEA00772

- Difficulty date: March 30, 2004
- Submitted: April 1, 2004
- Operation: Air carrier
- Aircraft: N285FE
- Make and model: Boeing 727-200
- Aircraft serial: 22622
- Aircraft time: 38,262 hours, 23,129 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WHILE WORKING N00402 FOUND INTERCOSTAL CORRODED AT BL 0 BS 1130-1148.  *S/D*  CORROSION ON INTERCOSTAL FOUND OUT OF LIMITS IAW SRM 53-10-1.  REMOVED AND REPLACED IAW SRM 51-20-1, 51-10-2, 51-30-2.
